MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; DRIVER SHAFT, 1/4" QUICK-CONNECT, SHORT

GLOBUS MEDICAL, INC. CREO; DRIVER SHAFT, 1/4" QUICK-CONNECT, SHORT
Model Number 6067.0050
Health Effect - Clinical Codes Pain (1994); Device Embedded In Tissue or Plaque (3165)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the part nor any imaging was available regarding the spacer.Additional information provided that the tip of the driver fractured during an attempt to remove the locking cap, meaning that the tip yielded and fractured in a counter-clockwise direction.This is consistent with the driver being subject to excessive force; however, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported by a representative from japan that a revision surgery was done to remove a spacer due to patient pain.During the surgery, the driver tip broke and remains in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
CREO
Common Device Name
DRIVER SHAFT, 1/4" QUICK-CONNECT, SHORT
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11689131
Report Number3004142400-2021-00070
Device Sequence Number19726772
Product Code LXH
UDI-Device Identifier00889095167948
UDI-Public00889095167948
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6067.0050
Device Lot NumberADV052AD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2021
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer03/22/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR